# SDR I5EA2022111100005

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25771
- Aircraft time: 42,711 hours, 56,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 58019
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT A/C LATCH INOP (LP 101907).  REMOVED AND REPALCED BATTERY PACK LH MID IAW B737 AMM 33-51-51, OPAS CHECK GOOD
